# SDR CA030106012

- Difficulty date: January 3, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 21,883 hours, 20,438 cycles
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Ecu
- Part number: 31072
- Condition: Malfunctioned
- Location: Fire Suppression
- Component: Fire Suppresion, Pacificscien
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: F

## Discrepancy

(CAN) THE SUBJECT AIRCRAFT HAVE BAGGAGE COMPARTMENT SMOKE DETECTION AND FIRE SUPPRESSION SYSTEM INSTALLED, SUPLEMENTAL TYPE CERTIFICATE SA02-134. THE FIRE SUPPRESSION SYSTEM INCLUDES TWO HALON BOTTLES, DIVERTER VALVES, AND ASSOCIATED PIPING AND HALON NOZZLES. DISCHARGE OF THE HALON BOTTLES IS MANUALLY CONTROLLED BY MEANS OF PUSHBUTTON SWITCHES IN THE COCKPIT. THE OPERATOR HAS OBSERVED THAT THE 60 SECOND COUNTDOWN TIMER IS INTERMITTENTLY TRIGGERED BY SELECTING THE BATTERY MASTER FROM OFF TO ON. THIS RESULTS IN UNCOMMANDED DISCHARGE OF THE NR 2 HALON BOTTLE.
